Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spherical images of convex surfaces


Authors: M. do Carmo and B. Lawson
Journal: Proc. Amer. Math. Soc. 31 (1972), 635-636
MSC: Primary 53C45
DOI: https://doi.org/10.1090/S0002-9939-1972-0293548-7
MathSciNet review: 0293548
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Busemann, Convex surfaces, Interscience Tracts in Pure and Appl. Math., no. 6, Interscience, New York, 1958. MR 21 #3900. MR 0105155 (21:3900)
  • [2] H. Wu, A structure theorem for complete noncompact hypersurfaces of nonnegative curvature, Berkeley preprint. MR 0284959 (44:2183)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C45

Retrieve articles in all journals with MSC: 53C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293548-7
Keywords: Convex surface, Gauss map, spherical image
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society